Makale
Tam Makale
Uluslararası
2009
The Quasi Elliptic Functions and dedekind s Function
Jour.Inst.Math.Comp. Sci.(math.ser.)
Cilt 22 · ss. 143–146 · 01.01.2009
Atıf için künye
Kaplan, A. (2009). The Quasi Elliptic Functions and dedekind s Function. Jour.Inst.Math.Comp. Sci.(math.ser.), 22, 143–146.
BibTeX
@article{kaplan2009-146478,
author = {Kaplan, Abdullah},
title = {The Quasi Elliptic Functions and dedekind s Function},
journal = {Jour.Inst.Math.Comp. Sci.(math.ser.)},
year = {2009},
volume = {22},
pages = {143--146},
issn = {1300-1800},
url = {https://akademik.atauni.edu.tr/yayinlar/146478-the-quasi-elliptic-functions-and-dedekind-s-function}
}